MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXUSA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction tubing leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.The customer complaint investigation was performed based on the customer-supplied photographs.The tubing leak was verified.Visual inspection of the customer photographs showed that the recirculation pump loop/black stripe tubing had detached from the joint to the t-connector.A known cause of the reported tube detaching is due to the solvent-bond joint being weak.A device history record (dhr) review did not result in any related non-conformances.This kit lot passed all lot release testing.A review of kit lot p320 shows no trends.Trends were reviewed for the complaint category tubing leak, and no trends were detected for this complaint category.The complaint kit was not available for evaluation.The root cause of the tubing leak could not be determined.No further action is required at this time.This investigation is now complete.(b)(4).(b)(6) 2026.
 
Event or Problem Description
The customer contacted therakos to report they experienced a tubing leak with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported that, after an alarm occurred, they noticed a blood leak on the pump deck, around the sensors and instrument.The customer was unable to determine the origin of the leak but was able to provide a photo of the pump tubing organizer (pto) for evaluation.The treatment was aborted, and the patient was reported to be stable.There was no report of patient harm associated with this event.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown, dublin D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
mark wendelken
440 route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key24682771
Report Number3036773437-2026-00023
Device Sequence Number13272331
Product Code LNR
UDI-Device Identifier20705030200003
UDI-Public(01)20705030200003(10)P320(17)270401
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXUSA
Device Lot NumberP320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale